Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 146, NWS Dodge City, KS

June 3, 20196 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 3, 2019, 9:26 PM CDT for 6 counties in Kansas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2019, 9:26 PM CDT (02:26 UTC)
Expired
Jun 3, 2019, 10:30 PM CDT
In force
64 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, KS, Comanche County, KS, Edwards County, KS, Ford County, KS, Kiowa County, KS, Meade County, KS

The radar

The Dodge City radar (KDDC), 51 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 5:08 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.4 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2019-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2019-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1203 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1971 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

991 
WUUS53 KDDC 040226
SVRDDC
KSC025-033-047-057-097-119-040330-
/O.NEW.KDDC.SV.W.0146.190604T0226Z-190604T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
926 PM CDT Mon Jun 3 2019

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Southern Ford County in southwestern Kansas...
  Western Kiowa County in south central Kansas...
  Meade County in southwestern Kansas...
  Northwestern Comanche County in south central Kansas...
  South central Edwards County in south central Kansas...
  Clark County in southwestern Kansas...

* Until 1030 PM CDT.

* At 925 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles southwest of Dodge City to near Floris,
  moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Meade, Ashland, Bucklin, Minneola, Fowler, Mullinville, Ford,
  Bloom, Englewood, Sitka, Clark State Lake, Meade State Park,
  Kingsdown and Acres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3704 10063 3748 10024 3748 10022 3751 10022
      3766 10008 3777 9925 3700 9964 3700 10063
TIME...MOT...LOC 0225Z 332DEG 13KT 3766 10007 3689 10069 

HAIL...1.00IN
WIND...60MPH
 
$$

FINCH
5 follow-up statements
747 
WWUS53 KDDC 040246
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
946 PM CDT Mon Jun 3 2019

KSC025-033-047-057-097-119-040330-
/O.CON.KDDC.SV.W.0146.000000T0000Z-190604T0330Z/
Ford KS-Kiowa KS-Meade KS-Comanche KS-Edwards KS-Clark KS-
946 PM CDT Mon Jun 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN FORD...WESTERN KIOWA...EASTERN MEADE...NORTHWESTERN
COMANCHE...SOUTH CENTRAL EDWARDS AND CLARK COUNTIES...

At 946 PM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Ford to near Knowles, moving east at
30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Ashland, Bucklin, Minneola, Fowler, Mullinville, Ford, Bloom,
Englewood, Sitka, Clark State Lake, Kingsdown and Acres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3706 10047 3745 10015 3766 9999 3777 9925
      3700 9964 3700 10052
TIME...MOT...LOC 0246Z 268DEG 63KT 3767 9962 3690 10024 

HAIL...1.00IN
WIND...60MPH
 
$$

FINCH
143 
WWUS53 KDDC 040301
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1001 PM CDT Mon Jun 3 2019

KSC025-033-047-057-097-119-040330-
/O.CON.KDDC.SV.W.0146.000000T0000Z-190604T0330Z/
Ford KS-Kiowa KS-Meade KS-Comanche KS-Edwards KS-Clark KS-
1001 PM CDT Mon Jun 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN FORD...WESTERN KIOWA...SOUTHEASTERN MEADE...
NORTHWESTERN COMANCHE...SOUTH CENTRAL EDWARDS AND CLARK COUNTIES...

At 1001 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Windhorst to near Knowles, moving
east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Ashland, Bucklin, Minneola, Mullinville, Ford, Bloom, Englewood,
Sitka, Clark State Lake, Kingsdown and Acres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 10037 3743 10002 3769 9981 3777 9925
      3700 9964
TIME...MOT...LOC 0301Z 263DEG 31KT 3771 9953 3690 10016 

HAIL...1.00IN
WIND...60MPH
 
$$

FINCH
158 
WWUS53 KDDC 040318
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1018 PM CDT Mon Jun 3 2019

KSC025-033-047-057-097-119-040330-
/O.CON.KDDC.SV.W.0146.000000T0000Z-190604T0330Z/
Ford KS-Kiowa KS-Meade KS-Comanche KS-Edwards KS-Clark KS-
1018 PM CDT Mon Jun 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN FORD...WESTERN KIOWA...SOUTHEASTERN MEADE...
NORTHWESTERN COMANCHE...SOUTH CENTRAL EDWARDS AND CLARK COUNTIES...

At 1018 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Centerview to 6 miles northeast
of Gate, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Ashland, Bucklin, Mullinville, Englewood, Sitka, Clark State Lake,
Kingsdown and Acres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3701 10018 3741 9989 3769 9967 3777 9925
      3700 9964
TIME...MOT...LOC 0318Z 263DEG 31KT 3772 9935 3692 9998 

HAIL...1.00IN
WIND...60MPH
 
$$

FINCH
451 
WWUS53 KDDC 040325
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1025 PM CDT Mon Jun 3 2019

KSC119-040334-
/O.CAN.KDDC.SV.W.0146.000000T0000Z-190604T0330Z/
Meade KS-
1025 PM CDT Mon Jun 3 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEADE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.

LAT...LON 3702 10009 3705 10009 3771 9952 3777 9925
      3700 9964
TIME...MOT...LOC 0324Z 332DEG 13KT 3770 9934 3690 9997 

$$

KSC025-033-047-057-097-040330-
/O.CON.KDDC.SV.W.0146.000000T0000Z-190604T0330Z/
Ford KS-Kiowa KS-Comanche KS-Edwards KS-Clark KS-
1025 PM CDT Mon Jun 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN FORD...WESTERN KIOWA...NORTHWESTERN COMANCHE...SOUTH
CENTRAL EDWARDS AND CLARK COUNTIES...

At 1024 PM CDT, severe thunderstorms were located along a line
extending from 7 miles north of Greensburg to near Gate, moving
southeast at 15 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ashland, Bucklin, Mullinville, Englewood, Sitka, Clark State Lake and
Acres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3702 10009 3705 10009 3771 9952 3777 9925
      3700 9964
TIME...MOT...LOC 0324Z 332DEG 13KT 3770 9934 3690 9997 

HAIL...0.88IN
WIND...60MPH
 
$$

FINCH
024 
WWUS53 KDDC 040330
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1030 PM CDT Mon Jun 3 2019

KSC025-033-047-057-097-040340-
/O.EXP.KDDC.SV.W.0146.000000T0000Z-190604T0330Z/
Ford KS-Kiowa KS-Comanche KS-Edwards KS-Clark KS-
1030 PM CDT Mon Jun 3 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FORD...WESTERN
KIOWA...NORTHWESTERN COMANCHE...SOUTH CENTRAL EDWARDS AND CLARK
COUNTIES HAS EXPIRED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However small
hail and gusty winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.

LAT...LON 3702 10009 3705 10009 3771 9952 3777 9925
      3700 9964
TIME...MOT...LOC 0330Z 332DEG 13KT 3768 9933 3688 9996 

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:10 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 3, 7:10 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
710 PM CDT Mon Jun 3 2019

...Updated for aviation discussion...

.SHORT TERM...(This afternoon through Tuesday)
Issued at 1141 AM CDT Mon Jun 3 2019

Southwest flow aloft over southwest Kansas with a deep upper level
low across the four corner region giving way to decent difluent
flow across the high plains allowing for exhaust for apparent
storms late this afternoon and evening. A short wave is expected
to propagate across the region this afternoon sparking off storms
over the Raton Mesa area and eastern Colorado before pushing
across the state line into Kansas by 5PM. These storms will
initiate due to strong daytime heating this afternoon and
geographical lift across the higher elevations of these areas
before pushing to lower elevations of the high plains into the
evening hours. Large scale forcing mechanisms look to be weak and
thus, these storms look like to be short lived if not dying off
before reaching far western Kansas with only general storms
pushing across the CWA and exiting before midnight. None the less,
with instability moderate in CAPE and mid level lapse rates with
clear skies allowing for ample warm up, hail could be the initial
risk before reaching the region before becoming mostly a wind
event as storms cluster up into a line. Beyond that, expect
afternoon high temperatures to swell into the mid to upper 80s
with near or at 90 for western counties along the Colorado state
line. Breezy south to southwest winds will diminish overnight due
to night time cooling with cloudy skies from the aforementioned
storms clearing out before midnight.

Tuesday morning low temperatures will start pretty mild in the
low to mid 60s as winds will stay relatively light due to a
weakened pressure gradient with high pressure extending in from
the north and northeast. Another round of storms look to develop
once again by mid afternoon across northeastern New Mexico and
southeastern Colorado before pushing into far western Kansas later
in the afternoon and evening time frame. With the upper level low
starting to push further east, expect another short wave to push
across the high plains. Coupled with divergent upper level
southwest flow and ample daytime heating and instability once
again, expect severe weather during this time frame with large
hail and damaging winds once again being the main threats. The
stronger low level jet as depicted today, will not be near as
strong tomorrow with this event, and thus, the growth of a much
larger scale look to be pretty diminished. These storms look to
push off out of the CWA again before midnight giving way to
clearing skies and weaker winds. Afternoon high temperatures
Tuesday afternoon will once again be in the mid to upper 80s with
overnight lows into Wednesday morning in upper 50s to mid 60s west
to east across the CWA.

.LONG TERM...(Tuesday night through Monday)
Issued at 127 PM CDT Mon Jun 3 2019

After another mild start, not as much of a warm up for Wednesday
only making it into the low to mid 80s for the majority of the CWA
behind the aforementioned shortwave from Tuesday evening and early
night. Another round of storms could be possible Wednesday
afternoon and evening with another shortwave, but with the upper
level low on the progression eastward, the severe impacts to be
more centered further east into central to eastern Kansas. General
thunderstorms expected for southwest Kansas but still could see
gustier winds and smaller size hail but the severe threats will
remain east. Similar conditions for Thursday with the severe
threat pushing further east into the Missouri River basin as the
aforementioned upper level low pushes further east before lifting
across the area and to the northeast Thursday night into Friday.
General thunderstorms still possible Thursday afternoon and
evening but severity not likely. Morning lows will be upper 50s to
low 60s with afternoon highs only in the 70s with increased cloud
clover due to the aforementioned low near overhead for the high
plains inhibiting a strong diurnal warm up.

A warming and drying trend in store to end the week on Friday and
into the weekend. An upper level ridge builds in across the
western United States due to strong confluent flow aloft with high
pressure extending across the surface for western Kansas. Morning
low temperatures will generally be in the upper 50s to mid 60s
with afternoon high temperatures pushing back into the 80s with
near 90 for Saturday as the warmest day of the long term outlook.

Another weak and dry cold front extends out of the Wyoming front
range that will drop temperatures back into the 70s for Monday and
the new work week. Moisture content looks to be dry and stable as
it passes through the area due to the northwest flow aloft and
downsloping surface flow. Expect dry conditions to continue into
the rest of the week with a good warm up in store with long term
outlooks indicating a dryer and warmer than average spell for the
10-15 day outlook. Even though rainfall amounts look to be not
near as much this week not seeing much more than an inch in most
areas of the CWA, sure will take what can get in the meantime
before the hot and dry summer time approaches in time for the
area.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 707 PM CDT Mon Jun 3 2019

As an upper level disturbance over the desert southwest approaches
through the period, there will be rounds of thunderstorms
affecting the TAF sites each evening between 00 and 06z with
strong winds and small hail. The best chance of storms both
evenings is at KGCK. Aside from the thunderstorms, VFR conditions
can be expected, along with mainly south to southeast winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  63  86  61  84 /  40  20  30  30
GCK  61  88  59  83 /  40  20  30  30
EHA  58  86  58  77 /  40  20  30  40
LBL  60  86  59  81 /  40  20  30  30
HYS  64  87  61  86 /  30  10  20  20
P28  65  86  65  84 /  30  10  20  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Lowe
LONG TERM...Lowe
AVIATION...Finch
Hazardous weather outlook, Jun 3, 3:43 AM CDT, 17 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
343 AM CDT Mon Jun 3 2019

KSZ030-031-043>046-061>066-074>081-084>090-040845-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
343 AM CDT Mon Jun 3 2019 /243 AM MDT Mon Jun 3 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Strong to severe thunderstorms will be possible across portions of
west central and southwest Kansas late this afternoon and evening.
Quarter to golf ball size hail and damaging winds in excess of 60
mph will be possible. An isolated tornado or two cannot be ruled
out.

Day 1 Hazards
-------------
* Tornado: Limited risk
* Hail: Elevated risk
* Thunderstorm wind damage: Elevated risk
* Lightning: Elevated risk

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Days 2-7 Discussion
-------------------

Thunderstorms will be possible each day Tuesday through Thursday.
However, the potential for severe weather remains uncertain.

Days 2-7 Hazards
----------------
* Tuesday
  - Lightning: Limited risk
  - Severe thunderstorm: Limited risk

* Wednesday
  - Lightning: Limited risk

* Thursday
  - Lightning: Limited risk

* Friday
  No hazards.

* Saturday
  No hazards.

* Sunday
  - Non thunderstorm wind: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed in west central and southwest
Kansas generally after 4pm.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Special weather statement, Jun 3, 8:06 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Dodge City KS
806 PM CDT Mon Jun 3 2019

KSZ063-076>078-040200-
Gray KS-Finney KS-Haskell KS-Ford KS-
806 PM CDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FORD...CENTRAL
FINNEY...GRAY AND NORTHEASTERN HASKELL COUNTIES UNTIL 900 PM CDT...

At 805 PM CDT, Doppler radar was tracking outflow winds from strong
thunderstorms from near Garden City to near Sublette. These winds
will spread into Gray and portions of Finney and Haskell counties
over the next half hour.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Garden City, Cimarron, Montezuma, Pierceville, Copeland, Ingalls,
Ensign, Charleston, Tice, Kalvesta and The Haggard Elev.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.

LAT...LON 3749 10078 3799 10088 3822 10030 3748 10013
TIME...MOT...LOC 0105Z 257DEG 16KT 3768 10072

TURNER
Special weather statement, Jun 3, 8:25 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Dodge City KS
825 PM CDT Mon Jun 3 2019

KSZ076-077-085>087-040215-
Gray KS-Seward KS-Meade KS-Stevens KS-Haskell KS-
825 PM CDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR SEWARD...WESTERN MEADE...
SOUTHEASTERN STEVENS...SOUTHWESTERN GRAY AND SOUTHEASTERN HASKELL
COUNTIES UNTIL 915 PM CDT...

At 824 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pierceville to near Tyrone. Movement was
east at 25 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Liberal, Sublette, Kismet, Hayne, Woods, Missler and Plains.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.

LAT...LON 3700 10126 3749 10094 3748 10026 3700 10052
TIME...MOT...LOC 0124Z 271DEG 21KT 3783 10068 3702 10111

TURNER
Special weather statement, Jun 3, 8:44 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Dodge City KS
844 PM CDT Mon Jun 3 2019

KSZ063-064-077-078-087-088-040230-
Gray KS-Finney KS-Hodgeman KS-Meade KS-Clark KS-Ford KS-
844 PM CDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR FORD...NORTHEASTERN FINNEY...
HODGEMAN...MEADE...EASTERN GRAY AND WESTERN CLARK COUNTIES UNTIL 930
PM CDT...

At 842 PM CDT, Doppler radar was tracking an outflow boundary with
strong winds from near Kalvesta to near Meade. Winds of 40 to 50 mph
are expected along this boundary as it moves eastward.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Dodge City, Cimarron, Meade, Montezuma, Jetmore, Spearville,
Minneola, Fowler, Hanston, Ensign, Bloom, Englewood, Meade State
Park, Howell, Wright, Missler, Kalvesta, The Haggard Elev, Acres and
Ft. Dodge.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.

LAT...LON 3825 10035 3825 9966 3700 9990 3700 10058
TIME...MOT...LOC 0142Z 270DEG 20KT 3818 10022 3710 10041

TURNER
Special weather statement, Jun 3, 8:48 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Dodge City KS
848 PM CDT Mon Jun 3 2019

KSZ076-077-086-087-040230-
Gray KS-Seward KS-Meade KS-Haskell KS-
848 PM CDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEWARD...
NORTHWESTERN MEADE...SOUTHWESTERN GRAY AND SOUTHEASTERN HASKELL
COUNTIES UNTIL 930 PM CDT...

At 848 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tice, moving east at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Montezuma, Copeland, Tice and Missler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.

LAT...LON 3732 10078 3751 10083 3764 10042 3729 10035
TIME...MOT...LOC 0148Z 257DEG 22KT 3743 10070

TURNER
Local storm report, Jun 3, 8:58 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
858 PM CDT MON JUN 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     TSTM WND GST     3 NW PIERCEVILLE        37.92N 100.72W
06/03/2019  M63 MPH          FINNEY             KS   ASOS

            ASOS STATION KGCK GARDEN CITY.

&&

RB
Local storm report, Jun 3, 9:02 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
902 PM CDT MON JUN 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             PLAINS CITY             37.26N 100.59W
06/03/2019  M0.75 INCH       MEADE              KS   STORM CHASER

&&

RB

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:03 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Stanton42 min
Jun 3, 7:12 PM CDTSpecial Weather StatementDDCStevens48 min
Jun 3, 7:31 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny44 min
Jun 3, 7:40 PM CDTAreal Flood WarningDDCGrant4 hr
Jun 3, 7:57 PM CDTSpecial Weather StatementDDCStevens48 min
Jun 3, 8:06 PM CDTSpecial Weather StatementDDCGray54 min
Jun 3, 8:25 PM CDTSpecial Weather StatementDDCSeward50 min
Jun 3, 8:44 PM CDTSpecial Weather StatementDDCFord, Hodgeman, Meade46 min
Jun 3, 8:48 PM CDTSpecial Weather StatementDDCHaskell42 min
Jun 3, 8:51 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell39 min
Jun 3, 9:01 PM CDTSevere Thunderstorm WarningDDCMeade, Seward44 min
Jun 3, 10:37 PM CDTSpecial Weather StatementDDCComanche, Kiowa, Pratt38 min
Jun 3, 11:39 PM CDTSpecial Weather StatementDDCBarber51 min
Jun 4, 12:15 AM CDTSpecial Weather StatementDDCComanche45 min
Jun 4, 12:21 AM CDTSpecial Weather StatementDDCKiowa, Pratt39 min
Jun 4, 12:26 AM CDTSevere Thunderstorm WarningDDCClark, Comanche38 min
Jun 4, 12:50 AM CDTSpecial Weather StatementDDCBarber55 min
Jun 4, 12:52 AM CDTSpecial Weather StatementDDCKiowa53 min
Jun 4, 1:04 AM CDTSpecial Weather StatementDDCComanche56 min
Jun 4, 1:41 AM CDTSpecial Weather StatementDDCBarber49 min
Jun 4, 6:35 PM CDTSpecial Weather StatementDDCHamilton, Morton, Stanton55 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.